# SDR 98ZZZX687

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725S
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE L-1 DOOR INTERNAL EMERGENCY ESCAPE PATH LIGHT WOULD NOT SHUT OFF AFTER BEING TESTED.  THE FORWARD TRANSMITTER ANTENNA WAS REPOSITIONED.  SUBSEQUENT SYSTEM CHECK WAS SATISFACTORY PER BOEING MM 33-51-01.
